Journal of Differential Geometry

Formes différentielles sur les variétés de contact

Michel Rumin

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 39, Number 2 (1994), 281-330.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214454873

Digital Object Identifier
doi:10.4310/jdg/1214454873

Mathematical Reviews number (MathSciNet)
MR1267892

Zentralblatt MATH identifier
0973.53524

Subjects
Primary: 58G05
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 58A10: Differential forms 58E10: Applications to the theory of geodesics (problems in one independent variable)

Citation

Rumin, Michel. Formes différentielles sur les variétés de contact. J. Differential Geom. 39 (1994), no. 2, 281--330. doi:10.4310/jdg/1214454873. https://projecteuclid.org/euclid.jdg/1214454873


Export citation